# SDR 2001UALA01602

- Difficulty date: August 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 35,649 hours, 13,082 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 ENGINE INFLIGHT SHUTDOWN.  ENG IND SHOWED LOW OIL PRESS AND NO N1 OR N2 ROTATION.  IFSD OCCURRED IN CRUISE FLT.
